# SDR 4TXA2022F00304

- Difficulty date: August 1, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N36721
- Make and model: Boeing 737-7BD
- Aircraft serial: 36721
- Aircraft time: 12,758 hours, 9,808 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: GE767
- Condition: Blown
- Location: Zone 100
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 SLIDE EXTERIOR EMERGENCY LIGHT INOPERATIVE
